# SDR 2006UALA01764

- Difficulty date: September 12, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 30,976 hours, 3,833 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT 1J AFT AND 2A AFT.  RELAMPED EMERGENCY LIGHTS, CHECKS NORMAL.
